# SDR 99ZZZX2033

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1245H
- Make and model: Cessna 414A
- Aircraft serial: 414A1204
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Left
- Part time: 2,100 hours
- Component: Parkerhanfin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF SOFT LEFT BRAKE.  INSPECTION REVEALED NO LEAK.  SMALL RESERVOIR DOES NOT ALLOW  MUCH BRAKE WEAR BEFORE REQUIRING SERVICE.  BLED BRAKES, OK.
